One small step for a man
One Giant leap for the mankind

There is no wealth like Knowledge
                            No Poverty like Ignorance
Journal of Emerging Trends in Computing and Information Sciences Logo

Journal of Emerging Trends in Computing and Information Sciences >> Call for Papers Vol. 8 No. 3, March 2017

Journal of Emerging Trends in Computing and Information Sciences

Prime and Semi Prime Subbi-Semi Modules of (R, R) – Partial Bi-Semi Modules

Full Text Pdf Pdf
Author M. Srinivasa Reddy, V. Amarendra Babu
ISSN 2079-8407
On Pages 689-697
Volume No. 5
Issue No. 9
Issue Date October 1, 2014
Publishing Date October 1, 2014
Keywords Prime subbi-semimodule, semi prime subbi-semimodule, multiplication (R, R) - partial bi-semi module, closed subset, semi closed subset, k-closure, k-subbi-semimodule


Abstract

A partial semiring is a structure possessing an in finitary partial addition and a binary multiplication, subject to a set of axioms. The partial functions under disjoint-domain sums and functional composition is a partial semiring. In this paper we introduce, the notions of prime and semi prime subbi-semimodules of (R, R) - partial bi-semi modules, obtain prime avoidance theorem for subbi-semimodules of (R, R) - partial bi-semi modules and extend the results on prime and semi prime sub semi modules over partial semi rings by P. V. Srinivasa Rao [8] to (R, R) - partial bi-semi modules.
Back

Seperator
    Journal of Computing | Call for Papers (CFP) | Journal Blog | Journal of Systems and Software | ARPN Journal of Science and Technology | International Journal of Health and Medical Sciences | International Journal of Economics, Finance and Management     
Copyrights
© 2015 Journal of Computing